+ 2 Bloodwork PARA PHARMA Test E + DRIADA Primo E + DRIADA ANAVAR
I'm 2 months in my low dose cycle, which is as follow:
192mg PARA PHARMA Test E (Batch: QWER008)
116mg DRIADA Primo E (Batch: 492025)
5mg DRIADA Anavar
I do daily SubQ injection, so 27.5mg Test E + 17mg Primo E. I take Anavar sublingually as pre-wo, on rest days 2.5mg in the morning and 2.5mg in the evening.
At 3rd week i've started HCG @ 250IU EOD to avoid shrinkage and having a smoother PCT, but it was giving me high E2 symptoms like sensitive nipples and when i noticed weaker erections i pulled blood, so... here we are! I already knew that HCG will have caused an E2 spike, but i didn't know how much it would have been high, now i know lol. Since you can't control aromatization in testis I'll discontinue the HCG for 4-7 days ('till the E2 spike subside) and then reintroduce it again at a lower dosage, 100-150IU EOD. If after discotinuing the HCG for 7 days its effect is still there, i think i'll raise the primo and reduce a little bit the Test to counteract the aromatization from Test E at least.
I know my E2 is not sky high, but i'm having the same sides from having E2 > 100 pg/ml from just Test aromatization (No HCG)